Tag Archives: John Leslie

A Third Route to the Doomsday Argument

A paper published (2009) in English in the Journal of Philosophical Research, vol. 34, pages 263-278 (with significant changes with regard to the preprint). In this paper, I present a solution to the Doomsday argument based on a third type of solution, by … Continue reading

Posted in Analytic Philosophy | Tagged , , , , , , , , | Leave a comment

Probabilistic Situations for Goodmanian N-universes

A paper appeared (2006) in French in the Journal of Philosophical Research, vol. 31, pages 123-141, under the title “Situations probabilistes pour n-univers goodmaniens.” I proceed to describe several applications of the theory of n-universes through several different probabilistic situations. I describe first how … Continue reading

Posted in Analytic Philosophy | Tagged , , , , , , , , , , , , , , | Leave a comment

Post-publication of a review of John Leslie, Infinite Minds

Review of John Leslie, Infinite Minds, Oxford, Oxford University Press, 2001, 234 pages.1  Paul Franceschi  University of Corsica   Post-publication of the review appeared in Philosophiques, Volume 30, number 2, Autumn 2003 Infinite Minds is the fourth book of John … Continue reading

Posted in Reviews | Tagged , | Comments Off on Post-publication of a review of John Leslie, Infinite Minds

The Doomsday Argument and Hempel’s Problem

Posprint in English (with additional illustrations from wikimedia commons) of a paper published in French in the Canadian Journal of Philosophy Vol.29, July 1999, pp. 139-56 under the title “Comment l’Urne de Carter et Leslie se Déverse dans celle de Hempel”. I begin by … Continue reading

Posted in Analytic Philosophy | Tagged , , , , , , , , , , , , , , , , , , | Comments Off on The Doomsday Argument and Hempel’s Problem